# SDR SWAA991358

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573732
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OVERNIGHT, FOUND LT WING OUTBOARD MIDFLAP, INBOARD TRACK CUT OUT TORN AND CRACKED.  REPAIRED PER SWA RA NR 1-257-0736.
